Items where Author is "Shnir, Ya."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Herdeiro, C. and Perapechka, I. and Radu, E. and Shnir, Ya. (2018) Gravitating solitons and black holes with synchronised hair in the four dimensional O(3) sigma-model. (Preprint)

Shnir, Ya. and Tchrakian, D. H. (2011) Axially-symmetric sphaleron solutions of the Skyrme model. (Preprint)

Radu, Eugen and Shnir, Ya. and Tchrakian, D. H. (2011) Scalar hairy black holes and solitons in a gravitating Goldstone model. Physics Letters B, 703 (3). pp. 386-393. ISSN 03702693

Radu, Eugen and Shnir, Ya. and Tchrakian, D. H. (2007) Particle-like solutions to the Yang-Mills-dilaton system in d=4+1 dimensions. Physical Review D, 75 (4). ISSN 1550-7998

Radu, Eugen and Shnir, Ya. and Tchrakian, D. H. (2007) d = 4 + 1 gravitating non-Abelian solutions with bi-azimuthal symmetry. Physics Letters B, 657 (4-5). pp. 246-254. ISSN 03702693

This list was generated on Wed Feb 24 17:16:31 2021 GMT.